# SDR YYFA20140917001

- Difficulty date: September 17, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 43,066 hours, 22,263 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ATTENDANT CALL ANNUNCIATOR LIGHT INOPERATIVE REQ 5329.
